# SDR AALA20010299

- Difficulty date: February 16, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N1405J
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11356
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 430 - EN ROUTE ORD-DCA, DETECTED NR 1 BLEED FAULT LIGHT ILLUMINATE.  RETURNED ORD AND LANDED WITHOUT FURTHER INCIDENT.  RE-SECURED NR 1 TAIL DUCT CLAMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
